# SDR UALA2011051802453

- Difficulty date: May 14, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 39,200 hours, 8,544 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED FAMV R STATUS MSG.  RENDERED R FAMV INOP PER MEL 36090.
